Approximating the Stieltjes integral of bounded functions and applications for three point quadrature rules
Bull. Korean Math. Soc. 2007 Vol. 44, No. 3, 523-536
Printed September 1, 2007
Sever Silvestru Dragomir
Victoria University
Abstract : Sharp error estimates in approximating the Stieltjes integral with bounded integrands and bounded integrators respectively, are given. Applications for three point quadrature rules of $n-$time differentiable functions are also provided.
Keywords : Stieltjes integral, functions of bounded variation, Lipschitzian functions, monotonic functions, quadrature rules
MSC numbers : Primary 26D15; Secondary 26A42, 41A55
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd